ON THE LUDWIG INTEGRATION ALGORITHM FOR TRIANGULAR SUBREGIONS

被引:14
作者
DOSSANTOS, MLX [1 ]
RABELO, NR [1 ]
机构
[1] INST PESQUISAS ESPACIAIS,BR-12200 SAO JOSE CAMPOS,SP,BRAZIL
关键词
MATHEMATICAL TECHNIQUES - Numerical Methods;
D O I
10.1109/PROC.1986.13646
中图分类号
TM [电工技术]; TN [电子技术、通信技术];
学科分类号
0808 ; 0809 ;
摘要
It is shown that by using area coordinates one obtains algebraic expressions for the computation of two-dimensional integrals with oscillatory integrands over triangular subregions that are simpler than those published by R. J. Pogorzelski (ibid. , vol. 23, pp. 837-838, Apr 1985). All the advantages of previous methods are retained. Moreover, the new equation is evaluated only once for each triangular subregion.
引用
收藏
页码:1455 / 1456
页数:2
相关论文
共 7 条
[1]  
ALBERTSEN NC, S10102 TICR TECH REP, P63
[2]  
DOSSANTOS MLX, 1983, CETUC0183 TECH REP, P1
[3]  
EISENBERG MA, 1974, INT J NUM METH ENG, V7, P574
[5]  
POGORZELSKI RJ, 1985, P IEEE, V23, P837
[6]  
RABELO NR, 1985, P INT S MICROWAVE TE, P52
[7]   SYMMETRIC QUADRATURE FORMULAE FOR SIMPLEXES [J].
SILVESTER, P .
MATHEMATICS OF COMPUTATION, 1970, 24 (109) :95-+